# SDR QMLA2016040716038

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N407LN
- Make and model: Bell 407
- Aircraft serial: 53181
- Aircraft time: 10,181 hours, 29,535 cycles
- Engine: Allsn 250C47B
- Engine time: 8,005 hours, 19,752 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 1608750001
- Condition: Sheared
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT AS THE PILOT WAS GOING THROUGH THE CHECKLIST, THE THROTTLE CHECK DID NOT FEEL RIGHT.  HE ASKED A MED CREW MEMBER TO TAKE A FLASHLIGHT & LOOK THROUGH THE SCREENS IN THE RT ENG COWLING TO SEE IF HE COULD VIEW ANY MOVEMENT IN THE THROTTLE CABLE AS THE PILOT ROTATED THE THROTTLE.  NO MOVEMENT WAS DETECTED.  THE PILOT THEN ABORTED THE PREFLIGHT CHECKLIST & CALLED THE MECHANIC.  THE MECHANIC ARRIVED & INSPECTED THE ACFT.  HE FOUND THAT THE THROTTLE CABLE HAD BEEN SHEARED IN ITS FIRST BEND JUST BELOW THE PILOTS SEAT PAN AREA.  THE CABLE WAS R & R.  THE ACFT WAS RETURNED TO SERVICE.
